MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number 87045
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned with no allegation against it.Analysis found the device was missing a luer fitting from the end of the irrigation tubing.Due to cyclic fatigue, the adhesive and irrigation tubing tore open at the proximal (narrowest) side of the adhesive joint securing the tubing to the luer fitting.The tear caused the luer fitting to separate from the tubing.
 
Event or Problem Description
Reportable based on device analysis completed on 28jun2019.The device was returned without a complaint.Device analysis found the adhesive and irrigation tubing tore open at the proximal (narrowest) side of the adhesive joint securing the tubing to the luer fitting.The tear caused the luer fitting to separate from the tubing.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8802846
Report Number2134265-2019-08421
Device Sequence Number16223339
Product Code OAD
UDI-Device Identifier08714729937456
UDI-Public08714729937456
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2021
Device Model Number87045
Device Catalogue Number87045
Device Lot Number0022220774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1